Approximation by Fredholm operators in the metric space of closed operators
Rendiconti del Seminario Matematico della Università di Padova, Volume 36 (1966) no. 2, p. 217-222
@article{RSMUP_1966__36_2_217_0,
     author = {Coburn, L. A. and Lebow, A.},
     title = {Approximation by Fredholm operators in the metric space of closed operators},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {36},
     number = {2},
     year = {1966},
     pages = {217-222},
     zbl = {0154.15802},
     mrnumber = {203461},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1966__36_2_217_0}
}
Coburn, L. A.; Lebow, A. Approximation by Fredholm operators in the metric space of closed operators. Rendiconti del Seminario Matematico della Università di Padova, Volume 36 (1966) no. 2, pp. 217-222. http://www.numdam.org/item/RSMUP_1966__36_2_217_0/

[1] L.A. Coburn and A. Lebow: Algebraic theory of Fredholm operators. Jour. Math. Mech. (to appear). | Zbl 0143.16003

[2] H.O. Cordes and J.P. Labrousse: The invariance of the index in the metric space of closed operators. Jour. Math. Mech., 12 (1963), 693-720. | MR 162142 | Zbl 0148.12402